| Model Number |
IBI-81530 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cardiac Perforation (2513)
| Date of Event |
07/03/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported pericardial effusion could not be conclusively determined.Per the ifu, vascular perforation is an inherent risk of any electrode placement.
Event or Problem Description
Related manufacturing reference: 3008452825-2019-00358, 2182269-2019-00099, 2182269-2019-00100, 3008452825-2019-00359.During a pulmonary vein contraction (pvc) ablation procedure a pericardial effusion occurred.Following ablation of the right coronary cusp, the user attempted a second pvc in the left ventricle (lv) through the coronary sinus (cs).A flexability catheter was used first through an agilis sheath but there was no success in reaching the target site.A safire catheter was then attempted but it was decided the anatomy of the patient was too difficult to place a catheter out distally in the cs.The user decided to forgo further ablation and proceeded with an ep study.During the ep study the patient became hypotensive and echocardiography confirmed fluid in the pericardium necessitating a pericardiocentesis.Once stabilized the patient was transferred out of the or.There were no performance issues with any abbott device.